# SDR AALA20040310

- Difficulty date: March 5, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHTS ABOVE LEFT AND RIGHT HAND OVERWING EXIT INOPERATIVE.  RESET BATTERY PACKS FOR EMERGENCY EXIT LIGHTS ABOVE LEFT AND RIGHT HAND OVEWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
